# SDR 9720912704

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: Cockpit
- Part time: 38,570 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE RIGHT PACK TRIPPED OFF, LOST PRESSURIZATION AND MADED AN EMERGENCY DESCENT TO FL100.  RESTARTED RIGHT PACK AND REGAINED PRESSURIZATION.  FLIGHT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED AUTO CABIN PRESSURE CONTROLLER.  PERFORMED OPERATIONAL CHECK OF PRESSURIZATION SYSTEM, CHECKED OK.
